≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Acid RefluxErectile Dysfunction

 

 

Posts about Acid Reflux, Erectile Dysfunction

Prostatorrhea, weakness and Erectile Dysfunction147premature ejeculation and erectile dysfunction4Erectile dysfunction83erectile dysfunction3Premature ejaculation and Erectile dysfunction3Need help . PE and erectile dysfunction3Night fall, urination problem , mental problems, stress, erectile dysfunction9Acid reflux2Acid reflux5Erectile Dysfunction1

 

The ABC Homeopathy Forum

Acid Reflux now facing Erectile Dysfunction

Hello Friends,

I am suffering from Acid Reflux along with it now I am facing ED problem also.
I am 30 years old and planning for baby, but unfortunately not have intense feeling and erection for intercourse.

We used to do intercourse at ovulation cycle only but my Erection are not so strong all the time to have proper penetration.

Which results me frustration.

Please help
 
  bajaj.mayank on 2012-06-06
This is just a forum. Assume posts are not from medical professionals.
Dear Doctors,

Plz help.
 
bajaj.mayank 7 years ago
Any advice.
 
bajaj.mayank 7 years ago
Dr Mahroof,

Please help.
 
bajaj.mayank 7 years ago
hi you might try using edit button
and change headline to ask for

dr.akshaymohl-help with acid reflux
and conception.

Dr. Mafooz is on here but not that
often. Dr.Akshaymohl is on more
regular basis.
 
simone717 7 years ago
dr.akshaymohl

Plz help.
 
bajaj.mayank 7 years ago
Any advice
 
bajaj.mayank 7 years ago
dr.akshaymohl

Pls help.
 
bajaj.mayank 7 years ago
Please reply anyone.

Thanks
 
bajaj.mayank 7 years ago
I took Lycopodium 200 1 dose, but it causes my stomach blaoted, even I didnt like to eat any food and have to bend myself to get belchings.

It increases my Erection but stomach is very bad.

What to do?

Please Suggest.
 
bajaj.mayank 7 years ago
Is it aggrevation of Lycopodium, I have some feeling from one dose of Lycopodium but my stomach feels heavy also I am feeling much heat in my body.

I get some erections and have some feelings but cant sure that is this becoz of lycopodium?

what do i do next?

Please suggest..

thanks
 
bajaj.mayank 7 years ago
Dear Dr mahroof.

Please suggest,
I have seen your some posts your prescription are quite well.

Request you to please help me also.

Thanks
 
bajaj.mayank 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.